RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 5, Pages 551–556 (Mi mz6774)  

This article is cited in 1 scientific paper (total in 2 paper)

Systems of functions with the dual orthogonality property

I. F. Krasichkov

Gubkin Moscow Institute of Oil and Gas Industry

Abstract: A method is specified for constructing systems of functions with the property of orthogonality with respect to two different sets.

Full text: PDF file (440 kB)

English version:
Mathematical Notes, 1968, 4:5, 821–824

Bibliographic databases:

UDC: 517.5
Received: 19.04.1968

Citation: I. F. Krasichkov, “Systems of functions with the dual orthogonality property”, Mat. Zametki, 4:5 (1968), 551–556; Math. Notes, 4:5 (1968), 821–824

Citation in format AMSBIB
\Bibitem{Kra68}
\by I.~F.~Krasichkov
\paper Systems of functions with the dual orthogonality property
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 5
\pages 551--556
\mathnet{http://mi.mathnet.ru/mz6774}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=238020}
\zmath{https://zbmath.org/?q=an:0181.13702}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 5
\pages 821--824
\crossref{https://doi.org/10.1007/BF01111317}


Linking options:
  • http://mi.mathnet.ru/eng/mz6774
  • http://mi.mathnet.ru/eng/mz/v4/i5/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Aizenberg, A. M. Kytmanov, “On the possibility of holomorphic extension into a domain of function defined on a connected piece of its boundary”, Math. USSR-Sb., 72:2 (1992), 467–483  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. “Igor Fedorovich Krasichkov-Ternovskii (13.02.1935–08.03.2012)”, Ufimsk. matem. zhurn., 4:3 (2012), 187–192  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:236
    Full text:121
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020